Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Which is worse: Zyprexa weight gain or Risperdal

Posted by Lynne on February 28, 2001, at 1:05:51

In reply to Re: Which is worse: Zyprexa weight gain or Risperdal katrina, posted by judy1 on February 27, 2001, at 22:45:20

> Hi,
> I gained over 20 pounds on zyprexa in about a month- no change in exercise, possibly eating. I have gained 6 pounds on risperdal in the same time period, and have since lost the weight. Zyprexa was somewhat sedating, risperdal has an energizing effect in me. Good luck- Judy


Question: Does Seroquel fit in with these drugs and what effect does it have on weight gain?

Thanks,
Lynne


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynne thread:55031
URL: http://www.dr-bob.org/babble/20010221/msgs/55069.html